# SDR SWAA2015022336807

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 34,230 hours, 20,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT BASE ASSEMBLY BROKEN.  R & R BASE ASSEMBLY IAW MM.
